# SDR AALA20040879

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - AFT LEFT HAND OVERWING EMERGENCY EXIT LIGHT AND FORWARD RIGHT HAND OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR AFT LEFT HAND OVERWING EMERGENCY EXIT LIGHT AND FORWARD RIGHT HAND OVERWING EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
